Mathematical modelling and analysis of nanoparticle gradients induced by magnetic fields

Beitrag in einer Fachzeitschrift
(Originalarbeit)


Details zur Publikation

Autor(en): Himmelsbach D, Neuss-Radu M, Neuß N
Zeitschrift: Journal of Mathematical Analysis and Applications
Verlag: Academic Press Inc.
Jahr der Veröffentlichung: 2018
Band: 461
Heftnummer: 2
Seitenbereich: 1544-1560
ISSN: 0022-247X
Sprache: Englisch


Abstract

In
this paper, we derive mathematical models for the dynamics of
superparamagnetic nanoparticles under the influence of applied magnetic
fields. Such models are needed in many applications, e.g. magnetic drug
targeting in cancer therapy. They are the starting point for the
development of stable numerical approaches and for the formulation of
optimization problems, which are needed for the optimal design of
magnetic field configurations. Furthermore, we show the existence and
uniqueness of classical radially symmetrical solutions and illustrate
their qualitative behaviour by numerical simulations using Matlab.


FAU-Autoren / FAU-Herausgeber

Neuß, Nicolas PD Dr.
Lehrstuhl für Angewandte Mathematik


Autor(en) der externen Einrichtung(en)
Universität Basel


Zitierweisen

APA:
Himmelsbach, D., Neuss-Radu, M., & Neuß, N. (2018). Mathematical modelling and analysis of nanoparticle gradients induced by magnetic fields. Journal of Mathematical Analysis and Applications, 461(2), 1544-1560. https://dx.doi.org/10.1016/j.jmaa.2017.12.026

MLA:
Himmelsbach, Dominik, Maria Neuss-Radu, and Nicolas Neuß. "Mathematical modelling and analysis of nanoparticle gradients induced by magnetic fields." Journal of Mathematical Analysis and Applications 461.2 (2018): 1544-1560.

BibTeX: 

Zuletzt aktualisiert 2019-14-04 um 14:08